# SDR REXA97289

- Difficulty date: December 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N360PX
- Make and model: Saab 340B
- Aircraft serial: 340B220
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heat Contrl Unit
- Part number: SYLZ509201
- Condition: Inoperative
- Location: Lt Windshield
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT WINDSHIELD HEAT INOP INFLIGHT.  REMOVED AND REPLACED LEFT WINDSHIELD HEAT CONTROL UNIT.  OPS CHECK GOOD.  (M)
